MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 40MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NV GXL LINER LIPPED 40MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 132-40-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitants - product information: 2599265 170-40-07 - biolox delta femoral head 40mm od, +7mm; 4705363 186-01-60 - integrip cc, cluster 60mm, g4; 4716151 180-65-40 - alteon 6.5mm screw, 40mm; 4916002 190-21-10 - alt ha s noclr ext sz 10; 4967926 101-05-30 - 3.2mm drill bit30mm 1pk pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right hip arthroplasty on (b)(6) 2017, and then experienced a revision surgical procedure on (b)(6) 2023, approximately 5 years, 9 months after initial implant.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: implanted with a lateralized liner and combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely cause for the reported prosthesis wear is a combination of the risk factors specified in the hhe.However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided.H6: corrected medical device clinical, component, investigations, findings, and conclusion codes.

Brand Name
NV GXL LINER LIPPED 40MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19260601
Report Number1038671-2024-01090
Device Sequence Number6519419
Product Code LZO
UDI-Device Identifier10885862207050
UDI-Public10885862207050
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number132-40-54
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1732-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown